Alert archive / California / Gale Warnings in 2024

Gale Warning 3, NWS Eureka, CA

January 15, 2024

NWS Eureka, CA issued this gale warning at Jan 15, 2024, 2:03 PM PST. It took effect at Jan 16, 2024, 9:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 15, 2024, 2:03 PM PST (22:03 UTC)
In effect from
Jan 16, 2024, 9:00 AM PST
Expired
Jan 16, 2024, 6:00 PM PST
In force
9 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

571 
WHUS76 KEKA 152203
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
203 PM PST Mon Jan 15 2024

PZZ470-160615-
/O.UPG.KEKA.GL.A.0003.240116T1600Z-240117T0500Z/
/O.NEW.KEKA.GL.W.0003.240116T1700Z-240117T0300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
203 PM PST Mon Jan 15 2024

...GALE WARNING IN EFFECT FROM 9 AM TO 7 PM PST TUESDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM to 7 PM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-160615-
/O.CON.KEKA.SC.Y.0006.240116T1900Z-240117T0800Z/
Pt St George to Cape Mendocino out 10 nm-
203 PM PST Mon Jan 15 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO
MIDNIGHT PST TUESDAY NIGHT...

* WHAT...South winds 15 to 25 kt. Local gusts up to 40 kt around 
  headlands. Seas 6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 11 AM Tuesday to midnight PST Tuesday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-160615-
/O.CON.KEKA.SC.Y.0006.240116T1900Z-240117T0200Z/
Cape Mendocino to Pt Arena out 10 nm-
203 PM PST Mon Jan 15 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM PST
TUESDAY...

* WHAT...Southeast winds 15 to 25 kt. Gusts up to 40 kt around
  Cape Mendocino. Seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 11 AM to 6 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-160615-
/O.CON.KEKA.SC.Y.0006.240116T1500Z-240117T0200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
203 PM PST Mon Jan 15 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM PST
TUESDAY...

* WHAT...Southeast winds 15 to 25 kt with local gusts up to 35 kt
  and seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 7 AM to 6 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
076 
WHUS76 KEKA 160436
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
836 PM PST Mon Jan 15 2024

PZZ470-161245-
/O.CON.KEKA.GL.W.0003.240116T1700Z-240117T0300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
836 PM PST Mon Jan 15 2024

...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM PST TUESDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM to 7 PM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-161245-
/O.CON.KEKA.SC.Y.0006.240116T1900Z-240117T0800Z/
Pt St George to Cape Mendocino out 10 nm-
836 PM PST Mon Jan 15 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO
MIDNIGHT PST TUESDAY NIGHT...

* WHAT...South winds 15 to 25 kt with gusts up to 40 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 11 AM Tuesday to midnight PST Tuesday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-161245-
/O.CON.KEKA.SC.Y.0006.240116T1900Z-240117T0200Z/
Cape Mendocino to Pt Arena out 10 nm-
836 PM PST Mon Jan 15 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM PST
TUESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 40 kt and 
  seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 11 AM to 6 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-161245-
/O.CON.KEKA.SC.Y.0006.240116T1500Z-240117T0200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
836 PM PST Mon Jan 15 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM PST
TUESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 7 AM to 6 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
706 
WHUS76 KEKA 161027
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
227 AM PST Tue Jan 16 2024

PZZ470-161830-
/O.CON.KEKA.GL.W.0003.240116T1700Z-240117T0300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
227 AM PST Tue Jan 16 2024

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
PST THIS EVENING...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM this morning to 7 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-161830-
/O.CON.KEKA.SC.Y.0006.240116T1900Z-240117T0800Z/
Pt St George to Cape Mendocino out 10 nm-
227 AM PST Tue Jan 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO MIDNIGHT PST TONIGHT...

* WHAT...South winds 15 to 25 kt with gusts up to 40 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 11 AM this morning to midnight PST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-161830-
/O.CON.KEKA.SC.Y.0006.240116T1900Z-240117T0200Z/
Cape Mendocino to Pt Arena out 10 nm-
227 AM PST Tue Jan 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 6 PM PST THIS EVENING...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 40 kt and 
  seas 6 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 11 AM this morning to 6 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-161830-
/O.CON.KEKA.SC.Y.0006.240116T1500Z-240117T0200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
227 AM PST Tue Jan 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 6 PM PST THIS EVENING...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 7 AM this morning to 6 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
705 
WHUS76 KEKA 161631
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
831 AM PST Tue Jan 16 2024

PZZ470-170045-
/O.CON.KEKA.GL.W.0003.240116T1700Z-240117T0300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
831 AM PST Tue Jan 16 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-170045-
/O.CON.KEKA.SC.Y.0006.240116T1900Z-240117T0800Z/
Pt St George to Cape Mendocino out 10 nm-
831 AM PST Tue Jan 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* WHAT...South winds 15 to 25 kt with gusts up to 40 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until midnight PST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-170045-
/O.CON.KEKA.SC.Y.0006.240116T1900Z-240117T0200Z/
Cape Mendocino to Pt Arena out 10 nm-
831 AM PST Tue Jan 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 40 kt and 
  seas 6 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-170045-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-240117T0200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
831 AM PST Tue Jan 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
076 
WHUS76 KEKA 162202
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
202 PM PST Tue Jan 16 2024

PZZ470-170200-
/O.EXT.KEKA.GL.W.0003.000000T0000Z-240117T0200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
202 PM PST Tue Jan 16 2024

...GALE WARNING NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-170615-
/O.EXT.KEKA.SC.Y.0006.000000T0000Z-240118T0800Z/
Pt St George to Cape Mendocino out 10 nm-
202 PM PST Tue Jan 16 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST
WEDNESDAY NIGHT...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until midnight PST Wednesday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-170200-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-240117T0200Z/
Cape Mendocino to Pt Arena out 10 nm-
202 PM PST Tue Jan 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-170200-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-240117T0200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
202 PM PST Tue Jan 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
556 
WHUS76 KEKA 170147
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
547 PM PST Tue Jan 16 2024

PZZ470-171000-
/O.EXP.KEKA.GL.W.0003.000000T0000Z-240117T0200Z/
/O.EXB.KEKA.SC.Y.0006.240117T0200Z-240118T0800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
547 PM PST Tue Jan 16 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PST WEDNESDAY
NIGHT...
...GALE WARNING WILL EXPIRE AT 6 PM PST THIS EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 9 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until midnight PST Wednesday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-170300-
/O.EXP.KEKA.SC.Y.0006.000000T0000Z-240117T0200Z/
Cape Mendocino to Pt Arena out 10 nm-
547 PM PST Tue Jan 16 2024

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

$$

PZZ475-170300-
/O.EXP.KEKA.SC.Y.0006.000000T0000Z-240117T0200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
547 PM PST Tue Jan 16 2024

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

$$

PZZ450-171000-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-240118T0800Z/
Pt St George to Cape Mendocino out 10 nm-
547 PM PST Tue Jan 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
WEDNESDAY NIGHT...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until midnight PST Wednesday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jan 15, 6:04 AM PST, 7 hours 59 minutes earlier.

Area forecast discussion, Jan 15, 6:04 AM PST, 7 hours 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
604 AM PST Mon Jan 15 2024

.SYNOPSIS...Calm and seasonable weather today, will give a way to
light to moderate periods of rain and gusty winds on Tuesday. A
more active and wetter weather is expected by late week through
the weekend.

&&

.DISCUSSION...Low clouds and patchy fog have developed along the
North Coast and interior valleys overnight, with patchy areas of
dense fog. This areas of fog and low clouds will be slowly to
lift today with relatively light winds, elsewhere will have a
period of sunshine filtering through patches of cirrus clouds.
High pressure will pass over the West Coast today, promoting drier
and quiet weather conditions.

High pressure over the Pacific Northwest will give a way to a
shortwave trough on Tuesday, with a surface low pressure moving
toward NE Pacific. South of that feature, a broad zone of WAA and
west-southwesterly moisture flux will aid in light rain or
sprinkles over NWRN California early Tuesday morning. PWAT values
are expected to increase to around 1 to 1.25 inches along the
California Coast by Tuesday afternoon as a cold front approaches.
Precipitation will become steadier and more widespread with light
to locally moderate rainfall Tuesday afternoon and evening, with
scattered showers lingering into Wednesday morning. Rainfall total
amounts forecast range from 0.4 to 1.5 inches, with up to 2
inches over the over some of the windward facing terrain. With the
warm sector the snow level are anticipated to remain above 5,500
feet MSL. In addition, a 40-50 kt pre-frontal coastal barrier jet
will develop across the North Coast. Gusty southerly winds around
25-40 mph are expected over the coastal headlands and exposed
ridges in Del Norte and Humboldt counties. NBM indicates most
likely (50-80%) gust winds greater than 45 mph around the King
Range and over the higher terrain in Del Norte County. Winds are
expected to gradually weaken Tuesday night.

Wednesday and Thursday, a zonal flow looks to bring calm,
seasonable weather with light rain and drizzle. More active and
wet weather is expected late this week and weekend. Cluster
ensemble members consistently show a deeper trough forming over
the Gulf of Alaska late week into the weekend. A series of waves
associated with the aforementioned upper trough will bring more
rain and gusty winds as well mountain snow. Stay tuned!

&&

.AVIATION...Fog development this morning is inconsistent but
impacting flight conditions non the less. High clouds are clearing
north of Cape Mendocino. Periods of low vertical visibility and
clear skies with low horizon visibility being more consistent with
keeping flight categories LIFR/IFR. High clouds and moisture are
stretching across the top of the ridging pattern making a
diagonal/zonal flow from Cape Mendocino towards eastern CA/Lake
Tahoe area. This high cloud regime will persist through the day and
eventually creep up towards Del Norte county as high pressure
spreads north and east. Flight conditions should improve as the
subsidence takes effect this afternoon. Light winds are expected at
all terminals ahead of the next front which is expected Tuesday
afternoon. Southerlies will build Tuesday afternoon. /EYS

&&

.MARINE...A light offshore breeze persist until early Tuesday
morning when southerlies strengthen. Gale force gusts are possible
in the northern outer waters just before Tuesday afternoon. Small
craft criteria will be met for wind wave and swell for all other
area waters. A mid period W swell will continue into Monday as a
long period NW swell arrives. This mid-long period NW swell will
persist through the week and into the weekend at 12 to 14 seconds.
Steep wind waves and southerly Gale force gusts are possible
Saturday as the next upper level low digs into the area, bringing
stout southerly gusts that model guidance signal reaching up to 45
knots in the northern outer waters. /EYS

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 11 AM Tuesday to midnight PST
     Tuesday night for PZZ450.

     Small Craft Advisory from 11 AM to 6 PM PST Tuesday for
     PZZ455.

     Gale Watch from Tuesday morning through Tuesday evening for
     PZZ470.

     Small Craft Advisory from 7 AM to 6 PM PST Tuesday for
     PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 3:01 AM PSTGale WatchEKA11 hr
Jan 15, 3:01 AM PSTSmall Craft AdvisoryEKA3 days

Nearby

Gale Warnings in California, 2024Every gale warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.